Subadditive measures and small systems

Beloslav Riečan

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 3, page 279-285
  • ISSN: 0528-2195

How to cite

top

Riečan, Beloslav. "Subadditive measures and small systems." Časopis pro pěstování matematiky 099.3 (1974): 279-285. <http://eudml.org/doc/21211>.

@article{Riečan1974,
author = {Riečan, Beloslav},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {279-285},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Subadditive measures and small systems},
url = {http://eudml.org/doc/21211},
volume = {099},
year = {1974},
}

TY - JOUR
AU - Riečan, Beloslav
TI - Subadditive measures and small systems
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 3
SP - 279
EP - 285
LA - eng
UR - http://eudml.org/doc/21211
ER -

References

top
  1. Алексюк B. H., Безносиков Ф. Д., Продолжение непрерывной внешней меры на булевой алгебре, Изв. ВУЗ 4 (119) (1972), 3-9. (1972) Zbl1156.34335
  2. Dobrakov I., On submeasures I, Dissertationes Mathematicae, 112 (1973). (1973) Zbl0292.28001MR0367140
  3. Drewnowski L, Topological rings of sets, continuous functions, integration, I, II, Bull. Acad. Pol. Sci. 20 (1972), 269-286. (1972) Zbl0249.28005MR0306432
  4. Komorník J., Correspondence between semimeasures and small systems, Mat. časop., to appear. Zbl0295.28001
  5. Lloyd J., On classes of null sets, The Journal of the Austr. Math. Soc., 14 (1972), 317-328. (1972) Zbl0243.28004MR0313466
  6. Neubrunn T., On an abstract formulation of absolute continuity and dominancy, Mat. časop. 19 (1969), 202-215. (1969) Zbl0186.09801MR0302849
  7. Riečan B., Abstract formulation of some theorems of measure theory, Mat.-fyz. časop. 16 (1966), 268-273. (1966) Zbl0174.34402MR0222235
  8. Riečan B., Abstract formulation of some theorems of measure theory II, Mat. časop. 19 (1969), 138-144. (1969) Zbl0193.00903MR0302848
  9. Riečan B., A generalization of L 1 completness theorem, Acta fac. rer. nat. Univ. Comen., Mathem. 27 (1972), 37-43. (1972) MR0338305
  10. Riečan B., A general form of the law of large numbers, Acta fac. rer. nat. Univ. Comen., Mathem. 24 (1970), 129-138. (1970) Zbl0215.25601MR0293699
  11. Riečan B., An extension of Daniel integration scheme, Mat. časop., to appear. Zbl0308.28005MR0396889
  12. Riečanová Z., On an abstract formulation of regularity, Mat. časop. 21 (1971), 117-123. (1971) Zbl0223.28001MR0304597
  13. Rublík F., Abstract formulation of the individual ergodic theorem, Mat. časop. 23 (1973), 199-208. (1973) Zbl0273.28010MR0330417
  14. Ruttkayovd M., About the absolute continuity of functions defined on the -ring generated by a ring, Mat. časop., to appear. 
  15. Vavrová O., A note on the completness of L q , Mat. časop. 23 (1973), 267-269. (1973) Zbl0273.46021MR0330402

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.